English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Parametric Representation of Rank d Tensorial Group Field Theory: Abelian Models with Kinetic Term sum_s|p_s| + \mu

Ben Geloun, J., & Toriumi, R. (2015). Parametric Representation of Rank d Tensorial Group Field Theory: Abelian Models with Kinetic Term sum_s|p_s| + \mu. Journal of Mathematical Physics, 56: 093503. doi:10.1063/1.4929771.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0024-65C2-B Version Permalink: http://hdl.handle.net/21.11116/0000-0002-9A10-E
Genre: Journal Article

Files

show Files
hide Files
:
1409.0398.pdf (Preprint), 2MB
Name:
1409.0398.pdf
Description:
File downloaded from arXiv at 2015-01-07 13:08
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
10.1063_1.4929771.pdf (Publisher version), 2MB
 
File Permalink:
-
Name:
10.1063_1.4929771.pdf
Description:
-
Visibility:
Restricted (Max Planck Institute for Gravitational Physics (Albert Einstein Institute), Potsdam-Golm; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Ben Geloun, Joseph1, Author              
Toriumi, Reiko, Author
Affiliations:
1Quantum Gravity and Unified Theorie, ou_24014              

Content

show
hide
Free keywords: High Energy Physics - Theory, hep-th,General Relativity and Quantum Cosmology, gr-qc,Mathematical Physics, math-ph,Mathematics, Mathematical Physics, math.MP
 Abstract: We consider the parametric representation of the amplitudes of Abelian models in the so-called framework of rank $d$ Tensorial Group Field Theory. These models are called Abelian because their fields live on $U(1)^D$. We concentrate on the case when these models are endowed with particular kinetic terms involving a linear power in momenta. New dimensional regularization and renormalization schemes are introduced for particular models in this class: a rank 3 tensor model, an infinite tower of matrix models $\phi^{2n}$ over $U(1)$, and a matrix model over $U(1)^2$. For all divergent amplitudes, we identify a domain of meromorphicity in a strip determined by the real part of the group dimension $D$. From this point, the ordinary subtraction program is applied and leads to convergent and analytic renormalized integrals. Furthermore, we identify and study in depth the Symanzik polynomials provided by the parametric amplitudes of generic rank $d$ Abelian models. We find that these polynomials do not satisfy the ordinary Tutte's rules (contraction/deletion). By scrutinizing the "face"-structure of these polynomials, we find a generalized polynomial which turns out to be stable only under contraction.

Details

show
hide
Language(s):
 Dates: 2014-09-0120152015
 Publication Status: Published in print
 Pages: 69 pages, 35 figures
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 1409.0398
DOI: 10.1063/1.4929771
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Mathematical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Woodbury, N.Y. [etc.] : American Institute of Physics
Pages: - Volume / Issue: 56 Sequence Number: 093503 Start / End Page: - Identifier: ISSN: 0022-2488
CoNE: /journals/resource/954922836227